This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Age 64, with flomax I experience no pleasure with my orgasms. Is this because of the retrograd ejac. or is it a side effect of the medication? I may need to have surgery to improve my urinary flow, but retrograde ejac is
a common outcome of these surgeries, and I need to know if I am at risk for losing my orgasm pleasure . I do see an occasional posting of men who have lost their pleasure after these surgeries, with no recourse.
Hi, I am a 49 year old male and have been experiencing problems urinating, weak flow,up several times a night.Havinh had an endoscopy last year I was told I have Raised neck Hypertrophy and put on tamsusolin which only worked for a while and am now on finasteride which isn't doing much either.
I am due to have a euro dynamics test soon and told I might then have to have surgery to make an incision in the bladder neck,the down side being retro ejaculation.Does anyone know of a procedure that aliminates RE.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.